Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nomo

Vitamin E And Accutanr

Recommended Posts

For those of you who don't know, or for those that may have forgotten....take vitamin E during accutane to decrease side effects.

Link to comment
Share on other sites

Yeah, you are right, there is no hard evidence to support the theory, either way. More than one study needs to be conducted to prove anything. However, considering it decreases vit E levels in the blood by a considerable amount, I don't think it hurts. I'm gonna take it! :)

http://www.ncbi.nlm.nih.gov/pubmed/23414163

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×